# SDR USAA2011120500022

- Difficulty date: December 4, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 34,635 hours, 14,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH ARMED.  CYCLED SWITCH 4-5 TIMES TO TURN LIGHTS OFF.  REMAIN OFF IN ARMED POSITION.  NOTED BY MAINTENANCE AND ENTERED INTO SCEPTER.  WILL KEEP OPEN FOR 10 DAYS TO MONITOR FOR A REPEAT EVENT. 
NO REPEAT EVENT FOUND, CLOSING SDR.
